# SDR SWAA2025051957351

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REVEAL LOCATED BS 299 BETWEEN STRINGER 8R AND STRINGER 9R PASSENGER CABIN 2025-250423<[01] REPLACED REVEAL AND FASTENERS LOCATED BS 299 BETWEEN STRINGER 8R AND STRINGER 9R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8370; SHEET 9; REV.D. SEE INDIVIDUAL SIGN OF BELOW.;[02] CERTIFIED ACTION 1; COMPLETED  RII
